# SDR SWIA202264821

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,036 hours, 30,498 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MSP AT FLAPS 20 WE SELECTED FLAPS 30 AND GOT A FLAPS FAIL CAUTION MESSAGE. RAN QRH LANDED FLAPS 20.   (FLIGHT 3504 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
